# SDR HNAA2024051400392

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 44,692 hours, 40,865 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING A/I FAIL IN ICING WITH WING A/ICE LOW PRESS MESSAGE ON CMC. FACT  14MAY24  09:41  MGM PERFORMED ANTI-ICING SYSTEM OPS CHECK IRT AMM 30-00-00-802-A & 30-00-00-700-803-A.  OPS CHECK GOOD AT THIS TIME.  NO FURTHER DEFECTS NOTED.  A/C OK FOR SERVICE
